\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Convergence rate of free boundary of numerical scheme for American option

Abstract Related Papers Cited by
  • Based on the optimal estimate of convergence rate $O(\Delta x)$ of the value function of an explicit finite difference scheme for the American put option problem in [6], an $O(\sqrt{\Delta x})$ rate of convergence of the free boundary resulting from a general compatible numerical scheme to the true free boundary is proven. A new criterion for the compatibility of a generic numerical scheme to the PDE problem is presented. A numerical example is also included.
    Mathematics Subject Classification: 91G20, 91G60, 91G80.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    X. Chen and J. Chadam, A mathematical analysis of the optimal exercise boundary for American put options, SIAM Journal on Mathematical Analysis, 38 (2007), 1613-1641.doi: 10.1137/S0036141003437708.

    [2]

    X. Chen, J. Chadam, L. Jiang and W. Zheng, Convexity of the exercise boundary of the American put option on a zero dividend asset, Mathematical Finance, 18 (2008), 185-197.doi: 10.1111/j.1467-9965.2007.00328.x.

    [3]

    J. Cox and M. Rubinstein, Option pricing: A simplified approach, J. Finan. Econ., 7 (1979), 229-263.

    [4]

    A. Friedman, Variational Principles and Free Boundary Problems, John Wiley and Sons, New York, 1982.

    [5]

    Hall, J., Options, Futures, and Other Derivatives, Prentice-Hall, Inc., New Jersey, 1989.

    [6]

    B. Hu, L. Jiang and J. Liang, Optimal convergence rate of the explicit finite difference scheme for american options, J. Comp. Appl. Math., 230 (2009), 583-599.doi: 10.1016/j.cam.2008.12.018.

    [7]

    L. Jiang, Mathematical Modeling and Methods for Option Pricing, World Scientific, 2005.doi: 10.1142/5855.

    [8]

    L. Jiang and M. Dai, Convergence of the explicit difference scheme and the binomial tree method for American options, J. Comp. Math., 22 (2004), 371-380.

    [9]

    L. Jiang and M. Dai, Convergence of binomial tree methods for European/American options path-depedent options, SIAM J Numer. Anal., 42 (2004), 1094-1109.doi: 10.1137/S0036142902414220.

    [10]

    J. Liang, B. Hu, L. Jiang and B. Bian, On the rate of convergence of the binomial tree scheme for American options, Numerische Mathematik, 107 (2007), 333-352.doi: 10.1007/s00211-007-0091-0.

    [11]

    J. Liang, B. Hu and L. Jiang, Optimal convergence rate of the binomial tree scheme for American options with jump diffusion, SIAM Financial Mathematics, 1 (2010), 30-65.doi: 10.1137/090746239.

    [12]

    R. Myneni, The pricing of the American option, The Annals of Applied Probability, 2 (1992), 1-23.doi: 10.1214/aoap/1177005768.

    [13]

    X. Qian, C. Xu, L. Jiang and B. Bian, Convergence of the binomial tree method for American options in jump-diffusion model, SIAM J. Numer. Anal., 42 (2005), 1899-1913.doi: 10.1137/S0036142902409744.

    [14]

    C. Xu, X. Qian and L. Jiang, Numerical analysis on binomial tree methods for a jump-diffusion model, J. Com. and Appl. Math. 156 (2003), 23-45.doi: 10.1016/S0377-0427(02)00903-2.

    [15]

    W. Wilmott, S. Howison and J. Dewyne, The Mathematics of Financial Derivatives, Cambridge University Press, 1995.doi: 10.1017/CBO9780511812545.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(181) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return